# SDR R61A20100015

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 11,442 hours, 8,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 11,442 hours, 8,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY CHECK LEVEL TWO CORROSION WAS FOUND AT FWD CABIN LT SEAT TRACK BEAM FRAME 19.  MAINTENANCE PERFORMED PERMANENT REPAIR AT FRAME 19 LT SEAT TRACK IAW EMBRAER ETD 2010-170-00155.
